# SDR 2000ZZZX492

- Difficulty date: January 29, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aviation Technical Services Inc, repair station HN6R593N
- Aircraft: N419UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23906
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Conduit
- Part number: 287N33009
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FUEL SHUT-OFF VALVE (SOV) CONDUIT IS DAMAGED AT FORWARD END AND WIRING INSULATOR IS PEELED OFF.
